# SDR MALA975905

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Part number: 7256100501
- Condition: Melted
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, A BURNING SMELL COMING FROM THE LEFT AC SYSTEM, CREW SHUT OFF BLEED SYSTEM.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENACE FOUND LOWER TERMINAL BLOCK MELTED ON WINDSHIELD, REPLACED WINDSHIELD.  ALL CHECKS GOOD.
